Antidepressant to Blame for Frank Sinatra’s Failing Health

1
322

From Fox News: According to Frank Sinatra’s manager Eliot Weisman, Sinatra suffered from several adverse effects of the antidepressant Elavil during his final years.

“…there was one behavior that concerned Weisman. He claimed Sinatra allegedly overused an antidepressant known as Elavil, which can cause numerous side effects, including blurred vision, rapid weight gain, agitation and confusion.

The effects of the prescribed drug became so severe, the press suspected Sinatra, who struggled to remember lyrics to his iconic hits and repeated anecdotes, was suffering from Alzheimer’s disease, Weisman said. His daughter Tina previously recalled how he became more forgetful and would at times lose his coordination and stumble.”

Article →­

Support MIA

MIA relies on the support of its readers to exist. Please consider a donation to help us provide news, essays, podcasts and continuing education courses that explore alternatives to the current paradigm of psychiatric care. Your tax-deductible donation will help build a community devoted to creating such change.

$
Select Payment Method
Loading...
Personal Info

Credit Card Info
This is a secure SSL encrypted payment.

Donation Total: $20.00

1 COMMENT

  1. so sad. I saw something similar in an older family member, who had long been “maintained” on an antidepressant (for a long time, Elavil, then an ssri) and a relatively high dose benzodiazepine. towards the end of her life, it was almost like her brain just turned to mush, all of a sudden.